advertisement
Question
Posted by: Ronnie | 2009/02/12

Wafarin and Essitalopram 10mg

Can you use Essitalpram 10mg while you use wafarin on daily basis (last 10 tears

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ronnie
The risk of bleeding is increased when escitalopram is co-administered with warfarin
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement